iqbal jebril
Citée par
Citée par
Computer virus strategies and detection methods
E Al Daoud, IH Jebril, B Zaqaibeh
Int. J. Open Problems Compt. Math 1 (2), 12-20, 2008
Finite dimensional intuitionistic fuzzy normed linear space
TK Samanta, IH Jebril
arXiv preprint arXiv:0804.1645, 2008
Fuzzy anti-normed linear space
IH Jebril, TK Samanta
Journal of mathematics and Technology 26, 338-353, 2010
Dynamics analysis of fractional-order Hopfield neural networks
IM Batiha, RB Albadarneh, S Momani, IH Jebril
International Journal of Biomathematics 13 (08), 2050083, 2020
Common fixed point theorems under rational contractions for a pair of mappings in bicomplex valued metric spaces
IH Jebril, SK Datta, R Sarkar, N Biswas
Journal of Interdisciplinary Mathematics 22 (7), 1071-1082, 2019
Tuning the fractional-order PID-controller for blood glucose level of diabetic patients
IM Batiha, J Oudetallah, A Ouannas, AA Al-Nana, IH Jebril
Int. J. Advance Soft Compu. Appl 13 (2), 1-10, 2021
Application of fractional calculus on a new differential problem of duffing type
Y Gouari, Z Dahmani, I Jebril
Advances in Mathematics: Scientific Journal 9 (12), 10989-11002, 2020
Random n-normed linear space
IH Jebril, R Hatamleh
Int. J. Open Problems Compt. Math 2 (3), 489-495, 2009
Bounded linear operators in probabilistic normed space
IH Jebril, RIM Ali
J. Inequal. Pure Appl. Math 4 (1), 1-8, 2003
A new nonlinear duffing system with sequential fractional derivatives
M Bezziou, I Jebril, Z Dahmani
Chaos, Solitons & Fractals 151, 111247, 2021
Fuzzy Anti-norm and Fuzzy α-anti-convergence
B Dinda, TK Samanta, IH Jebril
Demonstratio Mathematica 45 (4), 739-754, 2012
An example of a probabilistic metric space not induced from a random normed space
IH Jebril, MSM Noorani, AS Saari
Bulletin of the Malaysian Mathematical Sciences Society 26 (1), 93-99, 2003
Various Proofs for the Decrease Monotonicity of the Schatten’s Power Norm, Various Families of R n− Norms and Some Open Problems
M Raıssouli, IH Jebril
Int. J. Open Problems Compt. Math 3 (2), 164-174, 2010
Stability of mixed type functional equation in normed spaces using fuzzy concept
P Narasimman, H Dutta, IH Jebril
International Journal of General Systems 48 (5), 507-522, 2019
On Fixed-point theorems in Intuitionistic fuzzy metric spaces
TK Samanta, S Mohinta, IH Jebril
Int. J. Open Problems Compt. Math 5 (2), 15-27, 2012
New mixed operators for fractional integrations with some applications.
M Bezziou, Z Dahmani, MZ Sarikaya, I Jebril
Mathematics in Engineering, Science & Aerospace (MESA) 12 (1), 2021
Caputo-hadamard approach applications: Solvability for an integro-differential problem of lane and emden type
M Bezziou, Z Dahmani, I Jebril, M Kaid
J. Math. Comput. Sci. 11 (2), 1629-1649, 2021
Solving Conformable Evolution Equations by an Extended Numerical Method
Z Dahmani, A Anber, I Jebril
Jordan J. Math. Stat 15, 363-380, 2022
Fuzzy anti-bounded linear operator
B Dinda, TK Samanta, IH Jebril
arXiv preprint arXiv:1002.3817, 2010
A generalization of strongly Cesaro and strongly lacunary summable spaces
IH Jebril
Acta Universitatis Apulensis 23, 49-61, 2010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20